2 Publications

Mark all

[2]
2019 | Journal Article | IST-REx-ID: 5986
Lubiw A, Masárová Z, Wagner U. 2019. A Proof of the Orbit Conjecture for Flipping Edge-Labelled Triangulations. Discrete & Computational Geometry. 61(4), 880–898.
View | Files available | DOI | arXiv
 
[1]
2017 | Conference Paper | IST-REx-ID: 683   OA
Lubiw A, Masárová Z, Wagner U. 2017. A proof of the orbit conjecture for flipping edge labelled triangulations. SoCG: Symposium on Computational Geometry, LIPIcs, vol. 77. 49.
View | Files available | DOI
 

Search

Filter Publications

Display / Sort

Citation Style: IST Annual Report

Export / Embed

2 Publications

Mark all

[2]
2019 | Journal Article | IST-REx-ID: 5986
Lubiw A, Masárová Z, Wagner U. 2019. A Proof of the Orbit Conjecture for Flipping Edge-Labelled Triangulations. Discrete & Computational Geometry. 61(4), 880–898.
View | Files available | DOI | arXiv
 
[1]
2017 | Conference Paper | IST-REx-ID: 683   OA
Lubiw A, Masárová Z, Wagner U. 2017. A proof of the orbit conjecture for flipping edge labelled triangulations. SoCG: Symposium on Computational Geometry, LIPIcs, vol. 77. 49.
View | Files available | DOI
 

Search

Filter Publications

Display / Sort

Citation Style: IST Annual Report

Export / Embed